i take a bunch of pills for my various problems but when i eliminate the two in question, my pressure is fine
High blood preseure is not mentioned as a potential side effect neither for Metformin, Glimepiride. Having said that, palpitations are mentioned as a potential side effect of Metformin and as a rare potential side effect for Glimepiride is fast heartbeat
With regards to the interaction between both medications , potential side effects for their interaction are palpitation, and rapid heartbeat:
Interactions between your drugs
Applies to: metformin, glimepiride
Using metFORMIN together with glimepiride can increase the risk of hypoglycemia, or low blood sugar. You may need a dose adjustment or more frequent monitoring of your blood sugar to safely use both medications. Let your doctor know if you experience hypoglycemia during treatment. Symptoms of hypoglycemia include headache, dizziness, drowsiness, nervousness, confusion, tremor, nausea, hunger, weakness, perspiration, palpitation, and rapid heartbeat. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
You may want to speak with your Dr. regarding the side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.